# SDR 2012FA0000454

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: General aviation
- Aircraft: N42821
- Make and model: Cessna 177RG
- Aircraft serial: 0088
- Aircraft time: 3,455 hours
- Engine: Lyc IO360A1B6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 20430371
- Condition: Backed Out
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING LANDING ROLL OUT.   FOUND AFTER INSPECTION, THE NOSE GEAR ACTUATOR LOWER BOLT BACKED OUT AND INTERFERRING WITH THE AFT DRAG LINK.  THE THREADED PART OF THE BOLT WITH THE NUT WAS MISSING, THE BOLT HEAD WAS LOCK WIRED BUT COULD BACK OUT THE NOSE GEAR LOCK ASSY ENOUGH TO INTERFERE WITH THE AFT DRAG LINK.
